MathSciNet Relay Station
MathSciNet bibliographic data
MR2025067 34K13 (34K60 92D25)
Fan, Yong-Hong; Li, Wan-Tong; Wang, Lin-Lin Periodic solutions of delayed ratio-dependent predator-prey models with monotonic or nonmonotonic functional responses. Nonlinear Anal. Real World Appl. 5 (2004), no. 2, 247–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement